Research Repository

Boundary control of linear stochastic reaction-diffusion systems

Wu, KN, Liu, XZ, Shi, Peng ORCID: 0000-0001-8218-586X and Lim, CC (2018) Boundary control of linear stochastic reaction-diffusion systems. International Journal of Robust and Nonlinear Control, 29 (1). pp. 268-282. ISSN 1049-8923

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: stochastic reaction-diffusion systems; SRDSs; Neumann boundary conditions; closed-loop system; controller; simulation; boundary stabilization; mean-square H∞; Lyapunov functional
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 02 Oct 2019 23:34
Last Modified: 02 Oct 2019 23:34
URI: http://vuir.vu.edu.au/id/eprint/39515
DOI: https://doi.org/10.1002/rnc.4386
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar